# SDR SWAA000659

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 39,678 hours, 38,565 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: 1225P6
- Condition: Malfunctioned
- Location: Hyd Module
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK  -B- SYS HYD ELECTRIC PUMP LOW PRESS LIGHT ILLUMINATED.  ALL HYD QTY AND PRESS INDICATORS NORMAL.                R&R B-SYS HYD PRESS TRANSMITTER AND -B- SYS HYD ELECTRIC PUMP PER MM.
